| Lot Number |
0030355448 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that stent moved on balloon occurred.A 4.00 x 48mm synergy xd drug-eluting stent was selected for use.During preparation, upon removal from the hoop, it was noticed that the stent mesh was halfway off the balloon.The device was put aside, and the procedure was completed with another device of the same device.No patient complications were reported.